# SDR C77A2020030200013

- Difficulty date: May 22, 2019
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 30,854 hours, 18,866 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING FORWARD CABIN FLOOR STRUCTURE: P/N 170-12118-001 FLOOR DOUBLER, P/N 170-03275-003 (170-03275-005) LH FLOOR SILL, P/N 170-07298-003 LH FLOOR BEAM, P/N 170-05663-003 RH FLOOR SILL, P/N 170-05661-003 RH SILL, P/N 170-12114-001 RH FLOOR SPLICE, P/N 170-07311-001 FLOOR DOUBLER, P/N 170-13633-001 FR16 FLOOR SUPPORT, P/N 170-29704-001 FR19 FLOOR SUPPORT. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR.
SOME FLOOR STRUCTURE BEING REPLACED BY THIS EO WAS PREVIOUSLY BLENDED OUT AS A REPAIR BY EO E175-5300-112, WHICH REQUIRED SUPPLEMENTAL FOLLOW-ON INSPECTIONS THAT WERE BEING ACCOMPLISHED BY EO E175-5300-112.1. BECAUSE ALL STRUCTURE REPAIRED BY EO E175-5300-112 IS NOW BEING REPLACED BY EO E175-5300-241, FOLLOW-ON INSPECTIONS OF THE PREVIOUS REPAIRS THROUGH EO E175-5300-112.1 ARE NOT POSSIBLE, AND THEREFORE EO E175-5300-112.1 IS NO LONGER REQUIRED. BECAUSE THESE INSPECTIONS ARE NO LONGER REQUIRED, THE EVENT FORECASTING EO E175-5300-112.1 WILL BE TURNED OFF. WORK ORDER 2510987300
